# SDR 95ZZZX5847

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 088
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Pin
- Part number: 150113
- Condition: Corroded
- Location: Lt Mlg
- Part time: 14,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A D-INSPECTION, REPLACED HARDWARE FOR UPPER DRAG STRUT AND WHEN STRUT PINS WERE REMOVED, THEY HAD CORROSION AND PITTING.  SUBMITTER STATED WHEN HARDWARE IS SHOWING CORROSION, PINS NEED TO BE INSPECTED FOR CORROSION.
